Mihai TIBAR

Publications récentes


  1. Euclidean distance degree and limit points in a Morsification, avec L. Maxim, Advances in Applied Mathematics 152 (2024), 102597.

  2. Fibrations of tamely composable maps, avec Y. Chen and C. Joita, J. Geom. Phys. 194 (2023), Paper No. 105025.

  3. On singular maps with local fibration, avec Y. Chen, Rev. Roumaine Math. Pures Appl. 68 (2023), 1-2, 9–17.

  4. Polar degree and vanishing cycles, avec D. Siersma, Journal of Topology 15 (2022), no. 4, 1807-1832.

  5. Vanishing cohomology and Betti bounds for complex projective hypersurfaces, avec L. Maxim and L. Paunescu, Ann. Inst. Fourier (Grenoble) 72 (2022), no. 4, 1705-1731.

  6. Polar degree of hypersurfaces with 1-dimensional singular locus, avec D. Siersma, Topology Appl. 313 (2022), 107992.

  7. The vanishing cohomology of non-isolated hypersurface singularities, avec L. Maxim and L. Paunescu, J. London Math. Soc. 106 (2022), no 1, 112-153.

  8. Clustering polar curves, avec P. Migus and L. Paunescu, Topology Appl. 313 (2022), Paper 107991.

  9. The local image problem for complex analytic maps, avec C. Joita, Arkiv för Matematik 59 (2021), 345-358.

  10. Atypical points at infinity and algorithmic detection of the bifurcation locus of real polynomials, avec L.R.G Dias, C. Joita, Mathematische Zeitschrift 298 (2021), 1545-1558.

  11. On Huh's conjectures for the polar degree, avec Dirk Siersma, Joseph Steenbrink, J. Algebraic Geometry 30 (2021) 189–203. https://doi.org/10.1090/jag/741

  12. Images of analytic map germs and singular fibrations, avec C. Joita, European Journal of Mathematics 6 (2020), 888–904., online doi:10.1007/s40879-019-00372-1.

  13. Milnor-Hamm sphere fibrations and the equivalence problem, avec R.N. Araujo dos Santos, M. Ribeiro, J. Math.Soc. Japan 72 (2020), no. 3, 945-957.

  14. Fibrations of highly singular map germs, avec R.N. Araujo dos Santos, M. Ribeiro, Bull.Sci.Math., 155 (2019), 92-111.

  15. Concentration of curvature and Lipschitz invariants of holomorphic functions of two variables, avec L. Paunescu, J. London Math. Soc. 100 (2019) no.1, 203-222.

  16. Testing Lipschitz non normally embedded complex spaces, avec Maciej P. Denkowski, Bull. Math. Soc. Sci. Math. Roumanie 62 (2019), no.1, 93-100.

  17. Bifurcation set of multi-parameter families of complex curves, avec C. Joita, J. Topology 11 (2018), issue 3, 739-751.

  18. Thom irregularity and Milnor tube fibrations, avec A.J. Parameswaran, Bull. Sci. Math. 143 (2018), 58-72. Corrigendum, Bull. Sci. Math. 153 (2019), 120-123.

  19. Bifurcation values of families of real curves, avec C. Joita, Proc. Royal Soc. Edinburgh, Section A Mathematics 147, 6 (2017), 1233-1242.

  20. Vanishing homology of projective hypersurfaces with 1-dimensional singularities, avec D. Siersma, Eur. J. Math. 3 (2017), 565–586.

  21. Detecting asymptotic non-regular values, avec Z. Jelonek, Int. Math. Res. Not. IMRN 2017, no 3, 809-829.

  22. Towards effective detection of the bifurcation locus of real polynomial maps, avec L.R.G Dias, S. Tanabé, Found. Comput. Math. 17 (2017) Issue 3, 837–849.

  23. Milnor Fibre Homology via Deformation, avec D. Siersma, Singularities and Computer Algebra, Greuel Festschrift, Springer 2017, pp. 505-522.

  24. Monodromies at infinity of non-tame polynomials, avec K. Takeuchi, Bulletin de la SMF 144, fascicule 3 (2016), 477-506.

  25. Real polynomial maps and singular open books at infinity, avec Raimundo N. Araújo dos Santos, Ying Chen,  Math. Scand. 118 (2016), no. 1, 57-69.

  26. On the geometry of regular maps from a quasi-projective surface to a curve, with A.J. Parameswaran, European J. Math. 1 (2015) Issue 2,  302-319.

  27. Bifurcation locus and branches at infinity of a polynomial $f : C^2 \to C$, avec Z. Jelonek, Math. Annalen  361 (2015), no. 3-4, 1049–1054.

  28.  Detecting bifurcation values at infinity of real polynomials, avec L.R.G. Dias, Math. Z. 279 (2015), 311-319.  

  29. Beyond Mumford's theorem on normal surfaces, Bull. Math. Soc. Sci. Math. Roumanie  57 (2014), no. 2, 217-223.

  30.  Complements of hypersurfaces, variation maps and minimal models of arrangements, in: Bridging Algebra, Geometry and Topology, Springer Proceedings in Mathematics and Statistics, Vol. 96,  pp. 281-289, Springer Verlag 2014.

  31.  Invertible polynomial mappings via Newton non-degeneracy, avec Y. Chen, L.R.G. Dias, K. Takeuchi, Ann. Inst. Fourier (Grenoble) 64 (2014), no. 5,  1807-1822.

  32.  Singular open book structures from real mappings, avec R.N. Araujo dos Santos, Y. Chen, Cent. Eur. J. Math. 11 (2013) no. 5, 817-828.

  33. Topology of Real Singularities and Motivic Aspects. Abstracts from the workshop held 30 September - 6 October, 2012. Organized by G. Comte and Mihai Tibar. Oberwolfach Rep. 9 (2012), no. 4, 2907-2938.

  34. Bifurcation values and monodromy of mixed polynomials, avec Y. Chen;  Math. Research Letters 19 (2012), no.1, 59--79.

  35. Regularity at infinity of real mappings and a Morse-Sard theorem, avec L.R.G. Dias, M.A.S. Ruas.  J. Topology, 5 (2012), no. 2, 323-340.

  36. q-convexity properties of the coverings of a link singularity, avec M. Coltoiu, C. Joita.  Publ. Res. Inst. Math. Sci. 48 (2012), 409-417.

  37. Betti numbers of polynomials, avec D. Siersma. Mosc. Math. J. 11 (2011),  no. 3, 599--­615.

  38. Real map germs and higher open book structures, avec R.N. Araujo dos Santos,  Geometria Dedicata 147 (2010), 177-185.

  39. Index formula for MacPherson cycles of affine algebraic varieties, avec J. Schurmann. Tohoku Math. J. 62(2010), no. 1,  29-44.

  40. On the disk theorem, avec M. Coltoiu.  Math. Annalen 345 (2009), no. 1, 175-183.

Livres

  1. Polynomials and Vanishing Cycles,  Cambridge University Press 2007.

  2. Trends in Singularities  A. Libgober (ed.) and M. Tibar (ed.),  "Trends in Mathematics", Birkhäuser Verlag 2002.

Plus